# SDR SWAA2023121223348

- Difficulty date: November 20, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE AFT POSITION LOCATED AT AFT CARGO COMPARTMENT 2023-694313<[01] TOOL USED DIGITAL CALIPER P/N:500-197-30; S/N:B20189527; DUE DATE: 26/DEC/23.;[02] EQUIPMENT P/N XRP-3000; S/N 1859853; DUE DATE 05-DEC-23 WAS USED;[03] REPAIRED THE AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 PARAGRAPH 4.B. STEPS ( 2 ) ( 4 ) TO ( 7 ) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[04] JOB COMPLETED.
